# SDR DALA2016112809315

- Difficulty date: April 24, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,884 hours, 48,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME LOWER SECTION ATTACHED TO SKIN BS 1219 , BETWEEN LONGERONS 29L AND 29R.  CORROSION OUT OF LIMITS.  REMOVED AND REPLACED THE FRAME IAW SRM.
